# SDR 2001FA0000072

- Difficulty date: July 3, 2001
- Submitted: July 3, 2001
- Operation: General aviation
- Aircraft: N421LF
- Make and model: Cessna 421C
- Aircraft serial: 421C0059
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Condition: Sheared
- Location: Propeller Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PROPELLOR WENT INTO FEATHER ON APPROACH.  AFTER LANDING, RESTARTED ENGINE AND PROPELLOR FELL OFF.  PROP SHAFT SHEARED IN HALF.  ENGINE HAD A PROP STRIKE 400 HOURS PREVIOUS.
